Welcome to HealthcareMagic Forum.
The cataract is cloudiness of lens due to denaturation of protein.There is no medical treatment.Surgery is indicated when one is having difficulty in day to day working with that eye
hi buddy, cataract is condition in which u will notice some deterioration in your ability to see things clearly from a distance. Also you may have difficulty with glare while driving, or while performing activities like reading that require clear vision.
The cataract is opacity or reduction in clarity of the lens of the eye. This can mean anything from mild cloudiness of the lens to complete opacification.Most people over the age of 50 have some haziness over the lens and the situation only becomes relevant if the lens opacity is interfering with vision.Cataract is the most common cause of blindness in the world today. It is, however, treatable with highly effective surgery and cataract removal is the most common eye operation in the world.
their is a film like substance over our eyes it makes things sharper in vision if this wears away things become blurry that is a cacteractsurgery can help with this but it could mess up causing blindness
My husbands eyes have seemed to gotten worse over the past couple of years. He saw an eye dr. and was told he has several cataracts on each eye and that some would have to be done in about a year. Since then he has been diagnosed with Seizures due to a tramatic fall that occured on 01/09/2008. First time we remember/notice seizures but was unsure of what it was, was back in like Nov of 2009. So could the seizures becauseing the cataracts? I mean he is only 45 and his sight seemed to have gotten bad over the past few years, but there are no dr. records to prove other wise.
my mum is 69 years of age,and have cateract in both of here eyes,she has some heart problems,and hypertensive,so they are waiting to get her pressure at a steady level first before they do corrected surgery first on her eyes,but in the mean time,is castarol a good oil she can put over her eye lids to help slow down the process or reverse it,some one told me it does,is that true,or what is a best home remedy,she can use for this problem,thanks and i am waiting for your reply
My father is 70 years old and has been detected with out of bound reports for some of the Tests related to Kidney . Attached are prescriptions and reports. I need your guidance on how to proceed further. Here are some artifacts: 1. He underwent...
I had cataract surgery just a little over 3 weeks ago in my left eye. The next day I noticed a "shadow" in the corner of that eye. My eye doctor said that's very common and usually clears up in 2-3 months. However, aside from this shadow, I have...
I'm a 57 year old female with minor cataracts in both eyes. I was advised to wait till the cataracts mature for surgery. I have short-sightedness (myopia). However, I now use low-level glasses for reading. I have hypertension and take 50 mg of...
I've had cataract surgery twice...July 5 and 7th...started takingthe Pred Forte 3 days prior to each surgery and been on it ever since...3 weeks each eye... I started getting diarrhea and bowels hurt and stomach upset off and on since taking the Pred Forte...can it make you sick to your stomach?
Hi, I have chronic sinusitis after cataract surgery 2mos ago amoxicillian for 2wks.hasn t cured it along with saline rinses. Now feel sinus over eye of surgery with some pain sinus blockage. This eye looks ok for now it was a high pressure eye with? Glaucoma & had been in a accident yrs ago some weak muscles into cheek area per such! I had been on Prolensa for 2mos just stopped . The sinuses keep pressure up in head causing bruit noise and can feel it hang more near side of eye& ear per surgery side! stopping amoxicillian today lessened the bruit, but I had it before taking amoxicillian.
my father in law aged 73 years undergone bypass in 2008 and cataract surgery in 2010 presently suffering from high urea and cretinine level. regularly on medicines such as zyrolic, doxobid, pan D, riconia g, dytor 10 mg and 20 mg and escorpin. what should we do. we are regularly consulting nephrologist and cardiologist. what more to do as he is facing problems as loss of apetite, loss of memory and swelling etc.
I was given tornado injection on Tuesday and have had diahrhea and some bright blood in the stool. I am on NSAIDs and OxyContin,(40 mgms) and janumet Xr neurontin I have chording pain due to mixed collagen vascular disease since age 40. I also had cataract surgery 4 weeks ago and weaning down of f steroid drops. I am getting some feelings of instability in my eye with occasional light flashes. How long can the gi symptoms go on and is the eye symptoms part of the recuperative process?